# SDR DL73S030972

- Difficulty date: October 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 54,465 hours, 40,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 106122615
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB LANDING MAIN RED LIGHT ON WITH GEAR RETRACTED.  FOUND LEFT MAIN GEAR UPLOCK PROX SWITCH BAD S-72.  REMOVED SAME, INSTALLED NEW PROX SENSOR AND ADJUSTED.  CHECK GOOD ON GEAR SWING.
